Please use this identifier to cite or link to this item: http://hdl.handle.net/1893/1611

Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: Asymptotic behavior of size-structured populations via juvenile-adult interaction
Authors: Farkas, Jozsef Zoltan
Hagen, Thomas
Contact Email: jzf@maths.stir.ac.uk
Keywords: Structured population dynamics
juvenile-adult intraspecific interaction
Issue Date: Mar-2008
Publisher: The American Institute of Mathematical Sciences (AIMS)
Citation: Farkas JZ & Hagen T (2008) Asymptotic behavior of size-structured populations via juvenile-adult interaction, Discrete and Continuous Dynamical Systems - Series B, 9 (2), pp. 249-266.
Abstract: In this work a size structured juvenile-adult population model is considered. The linearized dynamical behavior of stationary solutions is analyzed using semigroup and spectral methods. The regularity of the governing linear semigroup allows to derive biologically meaningful conditions for the linear stability of stationary solutions. The main emphasis in this work is on juvenile-adult interaction and resulting consequences for the dynamics of the system. In addition, we investigate numerically the effect of a non-zero population inflow, due to an external source of newborns, on the dynamical behavior of the system in a special case of model ingredients.
Type: Journal Article
URI: http://hdl.handle.net/1893/1611
DOI Link: http://dx.doi.org/10.3934/dcdsb.2008.9.249
Rights: Published in Discrete and Continuous Dynamical Systems - Series B by The American Institute of Mathematical Sciences (AIMS).; This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series B following peer review. The definitive publisher-authenticated version, Discrete and Continuous Dynamical Systems - Series B, Volume 9, Issue 2, March 2008, pp. 249 - 266, is available online at: http://aimsciences.org/journals/dcdsB/dcdsb_online.jsp
Affiliation: Computing Science - CSM Dept
University of Memphis

Files in This Item:
File Description SizeFormat 
JA-DCDS-REV5.pdf238.54 kBAdobe PDFView/Open


This item is protected by original copyright



Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact library@stir.ac.uk providing details and we will remove the Work from public display in STORRE and investigate your claim.